# SDR SWIA200516072

- Difficulty date: December 30, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 8,363 hours, 7,219 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5768
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 8,296 hours, 7,166 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FOUND SPOILERONS FAULT STATUS MSG.  REPLACED RT SPOILERON IB PCU IAW CRJ MM 27-62-01.  OPERATIONAL CHECK GOOD.
